# SDR SWAA2012051003869

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 62,408 hours, 58,387 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2747
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT ATTENDANT CALLED AND REPORTED A STRONG ACRID SMELL STRONGEST NEAR ROW 3.  NO ABNORMAL INDICATIONS NOTED.  TURNED OFF GASPER FAN SMELL DISSIPATED (DISAPPEAR) ON APPROACH SMELL CAME BACK.  NO VISABLE SMOKE. REMOVED AND REPLACED GASPER FAN PER M/M.
